ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2015.1.7285

On optimal recovery of dirichlet problem from a boundary function known approximately

Abramova E. V.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 1.
Abstract:
The problem of best (optimal) recovery of a solution of the Dirichlet problem for the upper half-plane from the Fourier transform of the boundary functions known approximately in considered. A series of optimal recovery methods are foud and  the corresponding errors recovery are calculated.
Keywords: optimal recovery, extremal problem, Dirichlet's problem, Fourier transform
Language: Russian Download the full text  
For citation: Abramova E. V. On optimal recovery of dirichlet problem from a boundary function known approximately. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 17, no. 1, pp.3-13. DOI 10.23671/VNC.2015.1.7285
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт